MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SUK; CENTRAL VENOUS START UP KIT

ZOLL CIRCULATION ZOLL IVTM SUK; CENTRAL VENOUS START UP KIT
Model Number CG-500D
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.Reference mfr # 3010617000-2017-01053 - (b)(4) - quattro catheter.
 
Event or Problem Description
A patient was hospitalized in icu and an ivtm was needed.A zoll quattro catheter placed a day before the patient was taken to cath lab.During procedure in the cath lab, the customer noted blood in the start-up kit (suk) and saline bag.The catheter was removed and the patient was placed on arctic sun.The catheter breach was likely caused by the procedure/pci.The customer was not supposed to be utilizing the quattro catheter, as they have not had their official 'go-live'.No known patient consequences were reported.

Brand Name
ZOLL IVTM SUK
Common Device Name
CENTRAL VENOUS START UP KIT
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7109336
Report Number3010617000-2017-01060
Device Sequence Number18853556
Product Code NCX
UDI-Device Identifier00849111075329
UDI-Public00849111075329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K014241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCG-500D
Device Catalogue Number8700-0666-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1